Items where Creator is "Thillaisundaram, Anitha"

Up a level
Export as [feed] Atom [feed] RSS 1.0 [feed] RSS 2.0
Group by: Item Type | Final Publication Date | No Grouping
Number of items: 11.

Boschheidgen, Jan and Klopsch, Benjamin and Thillaisundaram, Anitha (2020) Generating pairs of projective special linear groups that fail to lift. Mathematische Nachrichten . ISSN UNSPECIFIED

Klopsch, Benjamin and Thillaisundaram, Anitha (2020) A pro-p group with infinite normal Hausdorff spectra. Pacific Journal of Mathematics . ISSN UNSPECIFIED

Klopsch, Benjamin and Thillaisundaram, Anitha and Zugadi-Reizabal, Amaia (2019) Hausdorff dimensions in p-adic analytic groups. Israel Journal of Mathematics . ISSN 0012 -2172

Thillaisundaram, Anitha and Klopsch, Benjamin (2018) Maximal subgroups and irreducible representations of generalised multi-edge spinal groups. Proceedings of the Edinburgh Mathematical Society, 61 (3). pp. 673-703. ISSN 0013-0915

Alexoudas, Theofanis and Klopsch, Benjamin and Thillaisundaram, Anitha (2016) Maximal subgroups of multi-edge spinal groups. Groups, Geometry and Dynamics, 10 (2). pp. 619-648. ISSN 1661-7207

Fernandez-Alcober, Gustavo and Thillaisundaram, Anitha (2016) A note on automorphisms of finite p-groups. Glasnik Matematicki . ISSN 0017-095X

Acciarri, Cristina and Shumyatsky, Pavel and Thillaisundaram, Anitha (2014) Conciseness of coprime commutators in finite groups. Bulletin of the Australian Mathematical Society, 89 (2). pp. 252-258. ISSN 0004-9727

Thillaisundaram, Anitha (2014) Groups of p-deficiency one. Mathematical Proceedings of the Cambridge Philosophical Society, 156 (1). pp. 115-121. ISSN 0305-0041

Camina, Rachel and Thillaisundaram, Anitha (2013) A note on p-central groups. Glasgow Mathematical Journal, 55 (2). pp. 449-456. ISSN 0017-0895

Thillaisundaram, Anitha (2012) The automorphism group for p-central p-groups. International Journal of Group Theory, 1 (2). pp. 59-71. ISSN 2251-7650

Button, J. O. and Thillaisundaram, A. (2011) Applications of p-deficiency and p-largeness. International Journal of Algebra and Computation, 21 (4). pp. 547-574. ISSN 0218-1967

This list was generated on Fri Nov 15 21:51:44 2019 GMT.